# SDR SWAA2025063074223

- Difficulty date: May 22, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL SKIN OF ACCESS PANEL 644BB FLAP SUPPORT FAIRING 8 AT RT WING 2025-335582<[01] REPAIRED ACCESS PANEL 644BB FLAP SUPPORT FAIRING 8 AT RT WING IAW 25-157-01493-WIP. SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPAIRED ACCESS PANEL 644BB FLAP SUPPORT FAIRING 8 AT RT WING IAW 25-157-01493-WIP. SEE INDIVIDUAL SIGNOFFS BELOW.
